# SDR DALA2019012100401

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 44,269 hours, 21,106 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Missing
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 15 IN OF SPANWISE SLAT LOWER TRAILING EDGE SEAL MISSING FROM RT WING. NEW SEAL WAS INSTALLED PER VOL.II SRM 51-30-05 AND VOL.II SRM 51-30-02. (LP# 3897134)
